Journal Article

The Moduli Scheme of Affine Spherical Varieties with a Free Weight Monoid

Paolo Bravi and Bart Van Steirteghem

in International Mathematics Research Notices

Volume 2016, issue 15, pages 4544-4587
Published in print January 2016 | ISSN: 1073-7928
Published online October 2015 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1093/imrn/rnv281
The Moduli Scheme of Affine Spherical Varieties with a Free Weight Monoid

Show Summary Details

Preview

We study Alexeev and Brion's moduli scheme [math] of affine spherical varieties with weight monoid [math] under the assumption that [math] is free. We describe the tangent space to [math] at its “most degenerate point” in terms of the combinatorial invariants of spherical varieties and deduce that the irreducible components of [math], equipped with their reduced induced scheme structure, are affine spaces.

Journal Article.  18682 words. 

Subjects: Mathematics ; Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.